# SDR ABXA020123

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,462 hours, 51,428 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Part serial: ABXH290
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 2,469 hours, 3,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER AFT LEFT THRUST REVERSER DRIVER LINK WAS CRACKED.  REPLACED THE NR 2 LOWER LEFT DRIVE LINK IAW DC-9 MM 78-31-05-2-0001, NEA 7830001, TASK NEA 13435, AD 75-14-06, AD 96-10-11, AND SERVICE BULLETIN 78-66.
